# SDR FDEA202210152568

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB19243
- Condition: Cracked
- Location: Lt Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING NUMBER 8 SLAT RIB FOUND CRACKED AT XOS 1010.49 DURING S/M WORK.   LEFT HAND WING NUMBER 8 SLAT RIB AT STATION XOS 1010.49 CRACKED RIB REMOVED AND   REPLACED WITH FABRICATED RIB AS PER SRM 51-35-01-OG. RIB FABRICATED AS PER DOUGLAS   DRAWING ARB1924 REVISION B. AND EA# 1-5750-T0371245 PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
